MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC SPEEDTITAN COMPRESSION IMPLANT KIT 18X18X18MM; STAPLE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC SPEEDTITAN COMPRESSION IMPLANT KIT 18X18X18MM; STAPLE, FIXATION, BONE
Model Number SE-1818TI
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient information is unknown.Date of event: unknown.Implant date: unknown.Device has not been reported as explanted.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter phone and email address were not reported.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient had a post-operative visit on or about (b)(6) 2018, it was found that one of the two biomedical enterprises staple (bme staple) was broken.Bme staples were implanted on an unknown date.Revision surgery will be scheduled.Patient outcome is unknown.This is report 1 of 1 for (b)(4).

Brand Name
SPEEDTITAN COMPRESSION IMPLANT KIT 18X18X18MM
Common Device Name
STAPLE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7620226
Report Number2939274-2018-52560
Device Sequence Number1694649
Product Code JDR
UDI-Device Identifier00810633021538
UDI-Public(01)00810633021538
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K142292
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 05/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSE-1818TI
Device Catalogue NumberSE-1818TI
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/25/2018
Initial Report FDA Received Date06/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;